Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jasehonfroy

Accutane redness and flushing

Recommended Posts

Hi I've been on accutane for 5 months (Month one: 20mg, 2-5 60mg) and I started out with pretty severe cystic acne. I'm about 130 pounds  I've never had severe acne like this before until this year. My acne itself has been decreased by a lot,  but I will be entering month 6 soon (my final month) and I'm still getting about 2-3 pimples a week. Also, my scars are extremely red. Whenever I take a cold shower, my scars seem to calm down and my face is pretty white, and the scars are dark which is what I expect. But when I do a task, eat, etc. my face flares up. I feel my face and ears getting really hot and my scars are blood red. I have never experienced a face flush before getting on accutane. I am not exposed to the sun because I don't go out because of my acne I stay home. It's annoying because I expected my face to be acne free and my scars to be mostly calmed down and on the verge of being healed. I make sure to moisturize twice a day with non- comedegenic Cerave / Cetaphil mositurizer, I don't eat spicy foods, and I drink a ton of water . What am I doing wrong ? My scars and acne aren't really "80% cured" like  doctor said they would be. I'm concerned if I should be taking a higher dosage cause of how severe my acne is. My doctor says at my weight level that 60mg  when  I should be taking, and 80mg  higher would be a risk/dangerous. I made sure to include before pictures, when my face was at its initial sever cystic acne, said now when my face is calm and when it's flared. Also I would really like to know about how long it will take for my scars to begin fading. I'm really curious on how to solve this issue.

IMG_6575.PNG

IMG_6576.PNG

IMG_6577.PNG

Edited by Jasehonfroy

Share this post


Link to post
Share on other sites

Im on accutane  20 day ago before finished, and i have facial flushing when im exposure to heat or i'm stressed
tell me if the redness and flushing facial disappears after finished accutane and how long ?
thank you :) .

Share this post


Link to post
Share on other sites

The left part of my face also gets red when i take hot showers or get panicked or just scratch a little.Any suggestions what may be causing it and how to get rid of it ?
Edit : I am not on accutane. I went to my derm and he precribed a new face gel containi g dapsone and adapelene and said niacinamide in my previous gel might be causing redness.
Also is safe to apply adapelene on red areas and is it good for PIH ?

Edited by Depressedwithmyface

Share this post


Link to post
Share on other sites

It takes about one year for it to fade, speaking from my experience. It will of course get better and better during the process.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×